Here is My Question:
I am taking Tecfedira and want to know how I can raise my WBC, as this medicine is making it low.
This is a known effect to Tecfidera exposure. The fact that WBC are below the normal level is not surprising. What’s more important is the degree of the drop. The only way to reverse significant/severe leukopenia is to discontinue the medicine (this should only be done with the knowledge of your treating physician). In your case, it isn’t clear that coming off is even advised. That should be determined by discussion with your neurologist.
A. Scott Nielsen MD MMSc
Neurologist and MS Specialist at Kaiser Permanente
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.